On the question of the uniqueness of the weak solution of an equation with operator coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 11-21
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1976_7_a1,
author = {G. A. Voropaeva},
title = {On the question of the uniqueness of the weak solution of an equation with operator coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {11--21},
year = {1976},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1976_7_a1/}
}
TY - JOUR AU - G. A. Voropaeva TI - On the question of the uniqueness of the weak solution of an equation with operator coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1976 SP - 11 EP - 21 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1976_7_a1/ LA - ru ID - IVM_1976_7_a1 ER -
G. A. Voropaeva. On the question of the uniqueness of the weak solution of an equation with operator coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1976), pp. 11-21. http://geodesic.mathdoc.fr/item/IVM_1976_7_a1/